I have been on opiates on and off for 7 years. First due to a severe ankle injury requiring surgery. I became addicted. I have used Percocet methadone and OxyContin. I have had enough. I quit cold turkey 8 days ago. Can you tell me how long physical symptoms may last. Not sleeping and restless legs which I've had even before. Thanks
If you had these symptoms before , maybe it is not part of the withdrawal but a separate issue that the opiates were masking. If it is part of the withdrawal , it should be getting better by now. Try not napping through the day and moving around as much as you can. Maybe Advil PM will help through the night with both issues.; If not discuss with your doctor how to treat them without opiates. By the way congratulations!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.